MAUDE Adverse Event Report: COOK INC FUSION TITAN DILATION BALLOON; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK INC FUSION TITAN DILATION BALLOON; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G49221
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography procedure, the fusion titan dilation balloon was inserted to dilate the biliary stricture.During first inflation a leak formed, a hole was noted in the balloon.The procedure was completed with another device.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
FUSION TITAN DILATION BALLOON
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7273826
Report Number1820334-2018-00517
Device Sequence Number10793779
Product Code FGE
UDI-Device Identifier00827002492219
UDI-Public(01)00827002492219(17)180228(10)6774795
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG49221
Device Catalogue NumberFS-BDB-8X4
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1